Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2023 | Journal Article | LibreCat-ID: 34814
Hanusch M. A $C^k$-seeley-extension-theorem for Bastiani’s differential calculus. Canadian Journal of Mathematics. 2023;75(1):170-201. doi:10.4153/s0008414x21000596
LibreCat | DOI
 

2021 | Journal Article | LibreCat-ID: 34786
Glöckner H, Willis GA. Decompositions of locally compact contraction groups, series and extensions. Journal of Algebra. 2021;570:164-214. doi:https://doi.org/10.1016/j.jalgebra.2020.11.007
LibreCat | DOI
 

Filters and Search Terms

keyword="Extension"

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed